Sufficient conditions for absolute stability of a class of automatic control systems
Doklady Akademii Nauk, Tome 157 (1964) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_2_a16,
author = {V. A. Brusin},
title = {Sufficient conditions for absolute stability of a class of automatic control systems},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1964},
volume = {157},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_2_a16/}
}
V. A. Brusin. Sufficient conditions for absolute stability of a class of automatic control systems. Doklady Akademii Nauk, Tome 157 (1964) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1964_157_2_a16/